# SDR 4VAA20170321002

- Difficulty date: March 19, 2017
- Submitted: March 21, 2017
- Operation: Air carrier
- Aircraft: N824HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145498
- Aircraft time: 35,217 hours, 28,937 cycles
- System (JASC): 5697 · Window System Wiring
- Part: Wire
- Condition: Damaged
- Location: Window
- Stage of operation: AP
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, WITH THRUST AT IDLE AND ANTI-ICE SELECTED ON. A STRONG ODOR OF ELECTRICAL SMOKE IN THE COCKPIT, BUT NOT IN CABIN. APPROACH WAS CONTINUED AND AIRCRAFT LANDED WITHOUT INCIDENT. NO EMERGENCY WAS DECLARED.  MAINTENANCE REMOVED POSITIVE TERMINAL BOLT, CLEANED WIRE TERMINAL AND REINSTALLED BOLT ON LEFT WINDSHIELD TERMINAL BLOCK. OPS CHECKED WINDSHIELD HEAT SYSTEM IAW AMM 30-42-00/04. NO ODOR OF SMOKE NOTED. A CHECK FLIGHT WAS PERFORMED, WITH ON NO REOCCURRENCE OF THE DISCREPANCY.
